Rocky Mountain Journal of Mathematics

Crossed Products of Locally $C^{*}$-Algebras

Maria Joiţa

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 5 (2007), 1623-1644.

Dates
First available in Project Euclid: 5 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1194275938

Digital Object Identifier
doi:10.1216/rmjm/1194275938

Mathematical Reviews number (MathSciNet)
MR2382905

Zentralblatt MATH identifier
1158.46001

Subjects
Primary: 46L05: General theory of $C^*$-algebras 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]

Citation

Joiţa, Maria. Crossed Products of Locally $C^{*}$-Algebras. Rocky Mountain J. Math. 37 (2007), no. 5, 1623--1644. doi:10.1216/rmjm/1194275938. https://projecteuclid.org/euclid.rmjm/1194275938


Export citation

References

  • M. Fragoulopoulou, An introduction to the representation theory of topological $*$-algebras, Schriftenreihe, Univ. Münster 48 (1988), 1-81.
  • --------, Tensor products of enveloping locally $% C^*$-algebras, Schriftenreihe, Univ. Münster 21 (1997), 1-81.
  • S. Imai and H. Takai, On a duality for $C^*$-crossed products by a locally compact group, J. Math. Soc. Japan 30 (1978), 495-504.
  • A. Inoue, Locally $C^*$-algebras, Mem. Faculty Sci. Kyushu Univ. 25 (1971), 197-235.
  • M. Joiţa, Locally Hopf $C^*$-algebras, Stud. Cerc. Mat. 50 (1998), 175-196.
  • Y. Katayama, Takesaki's duality for a non-degenerate co-action, Math. Scand. 55 (1984), 141-151.
  • A. Mallios, Topological algebras: Selected topics, North-Holland, Amsterdam, 1986.
  • G.K. Pedersen, $C^*$-algebras and their automorphism groups, Academic Press, London, 1979.
  • N.C. Phillips, Representable $K$-theory for $\sigma% -C^*$-algebras, K-Theory 3 (1989), 441-478.
  • --------, Inverse limits of $C^*$-algebras, J. Operator Theory 19 (1988), 159-195.
  • I. Raeburn, On crossed products and Takai duality, Proc. Edinburgh Math. Soc. 31 (1988), 321-330.
  • H. Takai, On duality for crossed products of $C^*$-algebras, J. Functional Anal. 19 (1975), 25-39.
  • J.M. Vallin, $C^*$-algèbres de Hopf et $C^*$-algèbres de Kac, Proc. London Math. Soc. 50 (1985), 131-174.%